MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA28-100/I20-40
Medical Device Problem Codes Off-Label Use (1494); Material Puncture/Hole (1504)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the indeterminate endoleak was determined to be a type iiib endoleak.The additional endovascular procedure complaint is confirmed.The left iliac sac growth of 5.7mm complaint is confirmed.This is consistent with the reported adverse event/incident.There were two previous revisions of previously placed grafts making this cautionary product use.Device, user, procedure or anatomy relatedness of the complaint could not be determined.The procedure related harm identified was an access site complication (right groin hematoma) that required one unit of blood.The final patient status was discharged on 02 february 2026 in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant tests and lab data has been updated g3: date received by manufacturer has been updated.H6: investigation type codes: remove code 4118 h6: result code: remove code 3233 h6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the implantation of an afx2 bifurcated stent graft (bsg) and an afx vela suprarenal on (b)(6) 2017.During the initial procedure, the patient¿s right iliac artery was noted to be slightly wide (ectatic); no intervention was performed at the time, and the physicians opted for ongoing monitoring.On (b)(6) 2025 the physician elected to implant an ovation ix and afx limb stent graft.Approximately on (b)(6) 2025 the physician elected to implant a gore ibe (non-endologix) due to slow sac growth from what was thought to be from an ectatic iliac that became aneurysmal.On (b)(6) 2026, during a routine follow up, it was identified that this could be a type iii endoleak.Intervention occurred on (b)(6) 2026 with implant of an afx2 bsg and the leak was resolved.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Available patient medical records and imaging studies have been received for evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key24372854
Report Number3011063223-2026-00016
Device Sequence Number4862987
Product Code MIH
UDI-Device Identifier00818009014405
UDI-Public(01)00818009014405(17)180601
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2018
Device Model NumberBEA28-100/I20-40
Device Lot Number1699298006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX LIMB STENT GRAFT, LOT # 2842071010; AFX VELA SUPRARENAL, LOT # 1720245007; GORE IBE (NON-ENDOLOGIX); OVATION IX ILIAC LIMB, LOT # FS060724-04
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale